# SDR SIMA20250815002

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N218NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000519
- Aircraft time: 24,161 hours, 16,160 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT ERMERGENCY FLASHLIGHT FOUND INOP RAR PILOT EMERGENCY FLASHLIGHT IAW AMM 33-51-01. OPS CHECK GOOD
